Day 110 – I’ll have half….

Starting to ween myself of the champix, half doses for the next month… I haven’t had a nicotine craving for over a month, but the dizziness has started to seriously limit me… That and the nausea… Don’t get me wrong I would do it all again to be off the cigarettes, I had given up for about 7 years, till life decided self-medication was a great idea… So I am pretty sure it’s a good risk to start cutting back the drugs that make me feel like this –

20140423-234903.jpg

Sorry if my floating head is a bit scary, but it is much worse on the inside… Feeling like the top of your head is about to unscrew and float away is not a good feeling… It makes exercise a nightmare… I actually have to at pay attention to the do not operate heavy machinery warning label… It should also read do not look at old photos, play certain albums or that kind of thing…

20140423-235056.jpg

Advertisements
Tagged , ,

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: